# SDR ASAA2017101922269

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 37,354 hours, 11,283 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: SW43896
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B AND CWS B INOPERATIVE.  ACFT GROUNDED.  LAST LEG FCC B FAULTS,  FO AUTOPILOT DISC SWITCH FCCB J1B K07. IAW WDM 22-11-12, PG 3, SH 2, GOOD 28 VOLTS AT TB806 X A14 - 0 VOLTS AT XA13. REMOVED & REPLACED THE CAPTAIN'S AUTOPILOT DISCONNECT SWITCH S231 IAW AMM 22-11-41. OPS NORMAL.
